Quantum channels with continuous input alphabet

Parfionov, Georges and Zapatrin, Romàn R. (2008) Quantum channels with continuous input alphabet. Albanian J. Math., 2 (3). pp. 259-265.

[img]
Preview
Text
051.pdf

Download (157kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:54
Last Modified: 06 Dec 2017 19:54
URI: http://kerkoje.com/id/eprint/183

Actions (login required)

View Item View Item